# SDR IPXA2024120483595

- Difficulty date: November 14, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR: INSULATION PLATES MISSING ON TOP OF CREW DOOR. INSTALLED INSULATION AT THE TOP OF THE CREW DOOR USING PN: DAN381H10 BATCH: 0004342850 AND PN: 1357 BATCH: 0004333962 IAW AMM25-00-00/801.
